Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 58, NWS St. Louis, MO

August 19, 2009Greene County, Illinois

NWS St. Louis, MO issued this tornado warning at Aug 19, 2009, 2:32 PM CDT for Greene County, Illinois. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2009, 2:32 PM CDT (19:32 UTC)
Expired
Aug 19, 2009, 2:45 PM CDT
In force
13 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

County Greene County, IL

The radar

The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 12:49 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLSX 191932
TORLSX
ILC061-191945-
/O.NEW.KLSX.TO.W.0058.090819T1932Z-090819T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
232 PM CDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 245 PM CDT

* AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 5 MILES SOUTHEAST OF ROODHOUSE...OR 6 MILES EAST
  OF WHITE HALL...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ATHENSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3953 9030 3952 9015 3941 9016 3940 9036
      3949 9039
TIME...MOT...LOC 1932Z 252DEG 35KT 3945 9028

$$

JPK
2 follow-up statements
000 
WWUS53 KLSX 191939
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT WED AUG 19 2009

ILC061-191945-
/O.CON.KLSX.TO.W.0058.000000T0000Z-090819T1945Z/
GREENE IL-
239 PM CDT WED AUG 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN GREENE COUNTY...

AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW A DEVELOPING CIRCULATION SOUTHWEST OF ATHENSVILLE...OR 8 MILES 
EAST OF WHITE HALL...MOVING EAST NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ATHENSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3953 9030 3952 9015 3941 9016 3940 9036
      3949 9039
TIME...MOT...LOC 1938Z 252DEG 35KT 3946 9020

$$

JPK
000 
WWUS53 KLSX 191949
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 PM CDT WED AUG 19 2009

ILC061-191959-
/O.EXP.KLSX.TO.W.0058.000000T0000Z-090819T1945Z/
GREENE IL-
249 PM CDT WED AUG 19 2009

...THE TORNADO WARNING FOR NORTHEASTERN GREENE COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3953 9030 3952 9015 3941 9016 3940 9036
      3949 9039
TIME...MOT...LOC 1939Z 252DEG 35KT 3945 9018

$$

JPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Aug 19, 12:10 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Aug 19, 12:10 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1210 PM CDT WED AUG 19 2009

.UPDATE...
/1204 PM CDT WED AUG 19 2009/
WHILE WAA-INDUCED SHWRS AND EMBEDED TSRA CENTERED OVER SE KS AND
SW MO CONTINUES TO SPREAD NE IT IS ALSO WEAKENING WITH TIME. SO
ALTHOUGH IM NOT CERTAIN HOW MUCH OF THIS ACTIVITY WILL REACH OUR
AREA...LOOKING FOR CONVECTION TO INCREASE IN COVERAGE DURING THE
AFTERNOON ALONG AND E OF MCV AND SWD EXTENDING SHORTWAVE...OR
ESSENTIALLY ALONG AND EAST OF BAND OF STORMS THAT STRETCH FROM NE
MO TO JUST E OF COU AT 17Z. HAVE GONE WITH COVERAGE TERMINOLOGY
FOR THE AFTERNOON HOURS. ALS MADE A SLIGHT TWEEK IN TEMPS...DOWN A
DEGREE OR TWO IN OUR NW AREAS AND UP A CPL DEGREES IN THE SE PART
OF THE FA. NO CHANGES MADE TO TONIGHT...BUT WE ARE CONTEMPLATING
FLASH FLOOD WATCH IN SOME AREAS TONIGHT WHICH WOULD GO OUT WITH
THE AFTERNOON FORECAST PACKAGE. WILL BE COORDINATING AREA AND
TIMING WITH SURROUNDING WFOS OVER THE NEXT FEW HOURS.

TRUETT

&&

.DISCUSSION...
/426 AM CDT WED AUG 19 2009/

BAND OF SHRA AND A FEW TSRA EXTDG FM NR VIH NE THRU STL TO 3LF AND
SLO IS SHIFTING SLOWLY N-NEWD. THIS SHRA/TSRA ACTIVITY APRS TO BE
JUST N OF A WEAK AND DIFFUSE STNRY FNT EXTDG ACRS SERN MO AND SRN
IL AND AHD OF A WKNG MCV. NRN MCS OVER NERN KS APRS TO BE WKNG ON
THE IR SATELLITE LOOP BUT THE SRN MCS OVER SERN KS INTO NERN OK
STILL LOOKS RELATIVELY STG. WHILE MUCH OF THIS CONVECTIVE ACTIVITY
MAY WKN BFR GETTING INTO THE WRN PTN OF THE CWA LTR THIS MRNG IT
WILL LIKELY LAY OUT A TSRA OUTFLOW BNDRY WHICH WILL HELP TO
INITIATE AND FOCUS NEW CONVECTIVE DEVELOPMENT THIS AFTN. THE NCEP
4 KM WRF MDL BRINGS A NRLY N-S BAND OF CONVECTION THRU THE CWA
THIS AFTN. THE OPERATIONAL MDLS PLACE THE GREATEST QPF OVER THE
NRN AND WRN PTN OF THE CWA MAINLY THIS AFTN. THIS PREFERENCE FOR
THE NRN PTN OF THE CWA TDA IS LIKELY DUE TO THE SHRTWV TROF WHICH
WILL BE MOVG E-NEWD THRU NRN MO AND IA TDA. THERE MAY BE A SHORT
BREAK IN CONVECTIVE ACTIVITY DURING THE EVNG BUT ANOTHER BAND OF
CONVECTION IS EXPECTED LT TGT AND THU MRNG AS A MID-UPR LVL TROF
DPNS OVER THE NRN PLAINS SENDING A CDFNT SEWD THRU THE CWA LT TGT
AND THU MRNG. THE NAM MDL DEPICTS STG UPR LVL DIVERGENCE OVER THE
AREA TGT AND THU MRNG AHD OF THE UPR LVL TROF. SHOULD BE ENOUGH
INSTABILITY AND LOW-MID LVL SHEAR FOR A SQUALL LINE OR QUASI
LINEAR MCS LT TGT AND THU MRNG AHD OF THE CDFNT. MUCH OF THE
CONVECTION MAY SHIFT E-SE OF THE CWA THU AFTN AS A DRY SLOT MOVES
NEWD THRU THE CWA S OF THE MID-UPR LVL LOW MOVG INTO THE GRT LKS
REGION...ALTHOUGH THERE MAY STILL BE SHRA/TSRA OVER THE SRN AND
ERN PTN OF THE CWA...MAINLY S AND E OF STL. THE THREAT FOR
CONVECTION SHOULD END OVER MOST OF THE AREA BY THU NGT AS COOLER
AND DRIER AIR FILTERS INTO THE REGION BHND THE CDFNT/850 MB
TROF...BUT CLOUD CVR MAY CONT WITH CYCLONIC FLOW OVER THE AREA
AND SHRTWVS CONT TO ROTATE THRU MO IL S OF THE MID-UPR LVL LOW.
WILL FCST LOW TEMPS THU NGT BLW PERSISTENCE AND BLW SEASONAL
NORMALS WITH THE MDLS ADVCTG THE 12 DGR C 850 MB ISOTHERM DROPPING
SEWD TO STL BY 12Z FRI. WILL FCST A SLIGHT CHC OF SHOWERS OVER THE
NRN AND ERN PTN OF THE CWA ON FRI WITH SHRTWVS CONTG TO DROP SEWD
THRU NRN MO AND CNTRL IL. FRI NGT WILL LIKELY BE THE COLDEST NGT
WITH A CLRG SKY AND WITH THE MDLS FCSTG 850 MB TEMPS OF ONLY 8-10
DGRS C OVER STL AT 12Z SAT. DRY WX IS FCST FOR THE WKND AS A LARGE
SFC RDG MOVES SLOWLY SEWD THRU THE REGION.

GKS

&&

.AVIATION...
/634 AM CDT WED AUG 19 2009/

FOR THE 12Z TAFS...

MVFR-IFR CONDITIONS WILL PLAGUE KSTL-KSUS THRU ERLY TAF PD WITH
SHRA ACTIVITY. ANTICIPATE VSBYS TO IMPROVE BY 14Z. MEANWHILE A
LINE OF STORMS STRETCHING FROM KNVD TO JUST SOUTH OF KTOP MOVING
NEWD AT ROUGHLY 40 MPH WILL IMPACT KCOU AND KUIN AT 14Z AND
16Z RESPECTIVELY. HAVE TEMPO TS FOR KCOU AND WILL WATCH KUIN CLOSELY.

FOR REMAINDER OF TAF PD VFR CONDITIONS TO PREVAIL AS A WARM AND
MOIST AIRMASS WILL ADVECT NWD OVER TERMINALS. FEEL CLDS WILL LIMIT
TS POTENTIAL BUT WILL NEED TO MONITOR THE SITUATION AND AMEND AS
NECESSARY SHUD TSRA DEVELOP. A COLD FRNT WILL PRESS SEWD THRU BI-
STATE RGN THIS EVNG AND INTO THURS ACTING AS A TRIGGER FOR
POTENTIALLY STRONG TSRA. HAVE GONE AHEAD WITH A FIRST GUESS OF A
POTENTIAL WINDOW OF CONVECTIVE WX VIA TEMPO GROUPS.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 19, 5:51 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
551 AM CDT WED AUG 19 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
551 AM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT AS A COLD FRONT APPROACHES THE REGION. A FEW STORMS MAY BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS AS WELL AS VERY
HEAVY RAINFALL...MAINLY NORTH AND WEST OF ST LOUIS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH AND EAST OF
ST LOUIS ON THURSDAY AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH
THE AREA. THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THIS
FRONT. A FEW STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS
AND LARGE HAIL AS WELL AS VERY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. SPOTTERS
ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

In the hours before

Local storm report, Aug 19, 12:51 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HEAVY RAIN       2 SSE QUINCY            39.91N  91.37W
08/19/2009  M1.00 INCH       ADAMS              IL   TRAINED SPOTTER

            SPOTTER MEASURED 1 INCH OF RAINFALL IN 20 MINUTES

&&

EVENT NUMBER LSX0900090

JP
Local storm report, Aug 19, 12:54 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            CENTER                  39.50N  91.53W
08/19/2009                   RALLS              MO   TRAINED SPOTTER

            ABOUT 5 INCHES OF WATER FLOWING ACROSS SOUTH PUBLIC
            STREET IN TOWN

&&

EVENT NUMBER LSX0900091

JP
Local storm report, Aug 19, 1:18 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
118 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       4 SSE QUINCY            39.88N  91.36W
08/19/2009  M1.40 INCH       ADAMS              IL   PUBLIC

            COCORAHS OBSERVER MEASURED 1.40 INCHES OF RAIN IN 20
            MINUTES

&&

EVENT NUMBER LSX0900092

JP
Local storm report, Aug 19, 1:42 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
142 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       COLONY                  40.25N  91.98W
08/19/2009  M1.70 INCH       KNOX               MO   TRAINED SPOTTER

            MEASURED 1.70 INCHES OF RAIN IN 45 MINUTES...OBSERVED
            PONDING OF WATER IN FARM FIELDS

&&

EVENT NUMBER LSX0900093

JP
Local storm report, Aug 19, 2:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     LIBERTY                 39.88N  91.11W
08/19/2009                   ADAMS              IL   EMERGENCY MNGR

            ROOF TORN OFF A MACHINE SHED AND BLOWN SEVERAL HUNDRED
            FEET ACROSS HIGHWAY 104

&&

EVENT NUMBER LSX0900094

JP
Local storm report, Aug 19, 2:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     2 SW CLAYTON            40.01N  90.98W
08/19/2009                   ADAMS              IL   EMERGENCY MNGR

            ROOF BLOWN OFF A MACHINE SHED

&&

EVENT NUMBER LSX0900095

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:08 PM CDTSevere Thunderstorm WarningLSXAdams37 min
Aug 19, 1:23 PM CDTTornado WarningLSXAdams, Brown23 min
Aug 19, 1:26 PM CDTSevere Thunderstorm WarningLSXAdams, Pike19 min
Aug 19, 1:30 PM CDTSevere Thunderstorm WarningLSXBrown15 min
Aug 19, 1:36 PM CDTSevere Thunderstorm WarningLSXPike24 min
Aug 19, 1:50 PM CDTSevere Thunderstorm WarningLSXBrown25 min
Aug 19, 1:58 PM CDTTornado WarningLSXGreene, Pike17 min
Aug 19, 2:14 PM CDTTornado WarningLSXGreene16 min
Aug 19, 2:47 PM CDTTornado WarningLSXMacoupin13 min
Aug 19, 3:08 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery22 min
Aug 19, 3:20 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more13 hr
Aug 19, 3:34 PM CDTTornado WarningLSXMacoupin, Montgomery22 min
Aug 19, 4:21 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery39 min
Aug 19, 4:49 PM CDTTornado WarningLSXBond, Fayette26 min
Aug 19, 5:13 PM CDTTornado WarningLSXBond, Fayette32 min
Aug 19, 5:31 PM CDTTornado WarningLSXFayette26 min
Aug 19, 5:52 PM CDTSevere Thunderstorm WarningLSXBond, Montgomery23 min
Aug 19, 5:57 PM CDTSevere Thunderstorm WarningLSXFayette48 min
Aug 19, 6:14 PM CDTTornado WarningLSXFayette46 min

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.